# SDR NACA2023102000001

- Difficulty date: October 20, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N401YK
- Make and model: Boeing 737-400
- Aircraft serial: 25860
- Aircraft time: 63,649 hours, 43,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BPS73
- Part serial: 13465
- Condition: Failed
- Location: Unknown
- Part time: 8,910 hours, 10,511 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATIONAL TEST FOUND EMERGENCY LIGHT FAILURE. REPLACE EMERGENCY LIGHT IAW AMM 33-51-51-962-016. OPS TEST NORMAL.
